Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12104/65172
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGarcia, A.
dc.contributor.authorRomero, J.L.
dc.contributor.authorKlimov, Andrei B.
dc.date.accessioned2015-11-19T18:50:07Z-
dc.date.available2015-11-19T18:50:07Z-
dc.date.issued2011
dc.identifier.urihttp://hdl.handle.net/20.500.12104/65172-
dc.description.abstractWe propose a systematic procedure to construct all the possible bases with definite factorization structure in 2n-dimensional Hilbert space and discuss an algorithm for the determination of basis separability. The results are applied for classification of bases for an n-qubit system. © 2011 Pleiades Publishing, Ltd.
dc.titleGroup-theoretical approach to the construction of bases in 2n-dimensional Hilbert space
dc.typeArticle
dc.identifier.doi10.1134/S1063778811060093
dc.relation.ispartofjournalPhysics of Atomic Nuclei
dc.relation.ispartofvolume74
dc.relation.ispartofissue6
dc.relation.ispartofpage876
dc.relation.ispartofpage883
dc.contributor.affiliationGarcia, A., Departamento de Fisica, Universidad de Guadalajara, Mexico, Mexico; Romero, J.L., Departamento de Fisica, Universidad de Guadalajara, Mexico, Mexico; Klimov, A.B., Departamento de Fisica, Universidad de Guadalajara, Mexico, Mexico
dc.contributor.affiliationKlimov, Andrei B., Universidad de Guadalajara. Centro Universitario de Ciencias Exactas e Ingenierías
dc.relation.isReferencedByScopus
dc.relation.isReferencedByWOS
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-79959661974&partnerID=40&md5=8650821a4cc7f8e1c254f8708f6e1ea6
Appears in Collections:Producción científica UdeG (prueba)

Files in This Item:
There are no files associated with this item.


Items in RIUdeG are protected by copyright, with all rights reserved, unless otherwise indicated.